# SDR ASAA2017091121909

- Difficulty date: September 11, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 8,759 hours, 2,940 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/O'S DISPLAY VTK ON TAXI IN.  ACFT GROUNDED. VERIFIED THE RN 2 FMC KEEPS REBOOTING. ACCOMPLISHED FIM 34-61, TASK 836.  SYSTEM RESTORED ITSELF. BOTH CIRCUIT BREAKERS CONFIRMED RESET.
